# SDR IPXA2025031265885

- Difficulty date: March 10, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 25,469 hours, 16,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FS 1820-FS1795 DOOR SURROUND LOWER STRAP AT STR 6R P/N 148N3152-1 HAS CORROSION.  INSTALLED ANGLE STR6 PER SRM 51-40-02 RIVET P/N BACR15FT6D7C BACH #4364973 (30 EA)RIVETS.
